# SDR AMTA200301515

- Difficulty date: December 23, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Row 39h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS TRACK DAMAGED AFT OF 39H.  REPAIRED DAMAGED EGRESS TRACK AS REQUIRED.  (M)
